brain-icon

Facial Paralysis

I have symptoms of facial paralysis like dryer eye, difficulty in swallowing, difficulty in speaking, difficulty in expressing facial expressions like smile etc. I found some drugs on internet for facial paralysis like PRESTIDONE and ACYCLOVIR. I want to ask that should I take these drugs or not? Is there any side effects of these drugs? Please reply me ASAP. Thank you
views-icons 27 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Facial Paralysis

doctor profile image
Answered
Please consult a doctor rather than diagnosing your problem from internet, facial palsy may be due to a multitude of reasons and the above said drugs are effective only for a single cause- Bell's palsy. From the description of your symptoms, it's not even sure that you are having a facial palsy btw.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello....... You shouldn't take any drugs without examination.. You don't know why you have those symptoms.. Since when you have this problem. See you must consult general physician for general examination .. Those drugs only works if it's facial palsy due to viral infection.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO